研究领域

代数几何

教育背景


2007/08-2011/06          学士           中国科学技术大学

2013/09-2014/06          硕士           尼斯大学

2014/10-2017/09           博士           尼斯大学 



工作经历

2017 - 至今                    博士后        清华大学丘成桐数学科学中心


发表论文

[1] Zhenjian Wang: On deformations of nodal hypersurfaces, to appear in Canadian Math. Bulletin, http://dx.doi.org/10.4153/CMB-2017-069-x.

[2] Zhenjian Wang: On algebraic surfaces associated to line arrangements, to appear in Canadian J. Math., http://dx.doi.org/10.4153/CJM-2017-052-3.

[3] Zhenjian Wang: On tangential deformations of homogeneous polynomials, Math. Nachr. 290 (2017), 2696–2707.

[4] Zhenjian Wang: On homogeneous polynomials determined by their Jacobian ideal, Manuscripta Math. 146 (2015), 559–574.

  • 联系我们
  • 北京市海淀区清华大学静斋
    丘成桐数学科学中心100084
  • +86-10-62773561 
  • +86-10-62789445 
  • ymsc@tsinghua.edu.cn
版权所有© 2018 丘成桐数学科学中心